# SDR ABXA030110

- Difficulty date: February 25, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- Aircraft time: 37,795 hours, 42,992 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 99155839
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD NR 4 CRACKED AT OUTBOARD END. INSTALLED NEW ANGLE IAW DOUGLAS DWG J060110.
